Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Jacksonville, FL

April 29, 2013Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 29, 2013, 2:36 PM EDT for Wayne County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2013, 2:36 PM EDT (18:36 UTC)
Expired
Apr 29, 2013, 3:00 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 123 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 2:55 PM EDTHAIL 1Jesup, GASPOTTER REPORTED QUARTER SIZE HAIL IN JESUP. TIME ESTIMATED BY RADAR.
Apr 29, 2:58 PM EDTHAIL 0.254 Nne Jesup, GAPEA SIZE HAIL REPORTED BY THE PUBLIC NEAR THE FEDERAL PRISON ON THE NORTH SIDE OF JESUP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 91 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
91 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WUUS52 KJAX 291836
SVRJAX
GAC305-291900-
/O.NEW.KJAX.SV.W.0049.130429T1836Z-130429T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT MON APR 29 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WAYNE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 300 PM EDT

* AT 236 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 13 MILES SOUTHWEST OF JESUP...MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JESUP
  AND DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3156 8172 3147 8207 3154 8212 3173 8192
TIME...MOT...LOC 1836Z 254DEG 16KT 3152 8207

$$

ZIBURA
2 follow-up statements
759 
WWUS52 KJAX 291848
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT MON APR 29 2013

GAC305-291900-
/O.CON.KJAX.SV.W.0049.000000T0000Z-130429T1900Z/
WAYNE GA-
248 PM EDT MON APR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL WAYNE COUNTY...

AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SCREVEN...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JESUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3155 8203 3168 8187 3156 8172 3148 8205
TIME...MOT...LOC 1848Z 254DEG 16KT 3153 8201

$$
080 
WWUS52 KJAX 291859
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT MON APR 29 2013

GAC305-291909-
/O.EXP.KJAX.SV.W.0049.000000T0000Z-130429T1900Z/
WAYNE GA-
259 PM EDT MON APR 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE COUNTY WILL
EXPIRE AT 300 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3155 8203 3168 8187 3156 8172 3148 8205
TIME...MOT...LOC 1859Z 254DEG 16KT 3154 8195

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:29 PM EDT, 7 minutes earlier.

Area forecast discussion, Apr 29, 2:29 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT MON APR 29 2013

...UNSETTLED WEATHER THIS WEEK...

.NEAR TERM...TONIGHT...UPPER TROUGH APPROACHING FROM THE WEST
ALONG WITH HEATING WILL INCREASE SHOWERS AND THUNDERSTORMS OVER
THE AREA THIS AFTERNOON AND EVENING. CLOUD COVER HAS LIMITED
HEATING SO EAST COAST SEABREEZE SHOULD REMAIN AT THE COAST. EXPECT
LIKELY POPS SPREADING TO THE EAST COAST BY EARLY EVENING. ABUNDANT
CLOUD COVER HAS KEPT TEMPERATURES AND INSTABILITY FROM REACHING
ITS POTENTIAL SO EXPECT ANY STRONG STORMS TO BE ISOLATED. LAPS
ANALYSIS STILL SHOWS CAPES AROUND 2000+ J/KG OVER INTERIOR SE GA
AT 16Z. MODEL SOUNDINGS SHOW WEAK VERTICAL SHEAR SO WOULD EXPECT
STRONG GUSTY WINDS AND SMALL HAIL IN THE STRONGER STORMS.
CONVECTION WILL WEAKEN THIS EVENING WITH SHORT WAVE DAMPENING OUT
AND MOVING TO THE EAST COAST AS DAYTIME HEATING WANES.

.SHORT TERM...TUE THRU WED NGT...AS A BLOCKING PATTERN SETS UP OVER
THE EASTERN US/WESTERN ATLANTIC THRU WED...TRAPPED UPPER LOW OVER
GULF COAST STATES MOVES VERY LITTLE...WITH TROUGHINESS EXTENDING
OVER OUR AREA. STRONG SURFACE HIGH PRESSURE BUILDS OVER NEW ENGLAND
WITH RIDGE EXTENDING SOUTHWARD OVER CAROLINAS/GEORGIA...SETTING UP
INCREASING ERLY FLOW. THIS FAVORS MORE INTERIOR CONVERGENCE OF SEA
BREEZE BOUNDARIES...WITH COOLER AIR ALOFT YIELDING GREATER INSTABILITY.
END RESULT IS GOOD COVERAGE OF SHOWERS/T-STORMS NEXT FEW AFTERNOONS.

.LONG TERM...THU THRU MON...WEAK UPR LOW OVER GULF COAST STATES IS
EVENTUALLY PUSHED EASTWARD OVER OUR AREA BY A STRONGER UPPER LOW OVER
SOUTHERN PLAINS BY FRI. OMEGA BLOCK PATTERN WITH UPPER LOWS OVER
SOUTHERN PLAINS AND WEST-CENTRAL ATLANTIC...UPPER RIDGE ALONG THE EAST
COAST. EXPECT CONTINUATION OF AFTN/EVNG SEA-BREEZE RELATED SCATTERED
SHOWERS/T-STORMS THRU THE WEEKEND. SLIGHTLY BELOW NORMAL TEMPS WITH
PERSISTENT ONSHORE FLOW.

&&

.AVIATION...VFR CONDITIONS OBSERVED SO FAR TODAY. SHRA/TSRA WILL
INCREASE FROM THE WEST THIS AFTERNOON AND EVENING. GNV SHOULD BE
AFFECT MAINLY 18Z-22Z AND EAST COAST TAFS GENERALLY 19Z-23Z.

&&

.MARINE...SOUTHERLY WINDS STILL AROUND 15 KNOTS AT BUOY 41012
SHOULD GRADUALLY DECREASE TONIGHT. SEAS HAVE DECREASED TO 4 FEET.
WILL LIKELY DROP SCEC HEADLINE AS DECREASING TREND SHOULD CONTINUE.

WITH STRONG SURFACE HIGH PRESSURE CENTERED WELL NORTH OF THE AREA
BY MIDWEEK...ONSHORE FLOW INCREASES WED THRU WEEKEND...WITH SCA
CONDITIONS POSSIBLE FRI-SUN...MAY APPROACH SCA CONDITIONS WED
NGT/THU.

RIP CURRENTS:MODERATE THROUGH TUESDAY AS EASTERLY SWELLS PERSIST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  58  83  61  80 /  60  40  40  20
SSI  64  77  64  77 /  70  40  40  20
JAX  61  83  62  81 /  60  60  60  40
SGJ  65  80  65  78 /  60  50  40  30
GNV  60  84  61  83 /  60  60  60  60
OCF  61  85  62  83 /  60  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/ZIBURA
Hazardous weather outlook, Apr 29, 10:55 AM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1055 AM EDT MON APR 29 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-300915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1055 AM EDT MON APR 29 2013

...MODERATE RISK OF RIP CURRENTS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED TO
DEVELOP THIS AFTERNOON THROUGH THE EARLY EVENING HOURS. THE MAIN
CONCERNS WILL BE ISOLATED SMALL HAIL...CLOUD TO GROUND LIGHTNING AND
GUSTY WINDS IN THE STRONGER STORMS. STORM MOTION WILL BE NORTHEAST
AROUND 15 TO 20 MPH.

THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES DUE
TO EASTERLY SWELLS. FOR MAXIMUM SAFETY...CHECK WITH LIFEGUARDS OR
BEACH PATROL BEFORE ENTERING THE WATER.

SMALL CRAFT SHOULD EXERCISE CAUTION MAINLY OVER THE OFFSHORE COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE WILL BE A CHANCE OF THUNDERSTORMS ON TUESDAY BUT SLIGHTLY
LOWER CHANCES WEDNESDAY AND THURSDAY. AN ISOLATED STRONG STORM IS
POSSIBLE TUESDAY AFTERNOON. THE MAIN CONCERNS WILL BE GUSTY
WINDS...HAIL AND LIGHTNING. THERE IS A POTENTIAL FOR LOCALLY HEAVY
RAINFALL NEAR THE COAST ON FRIDAY AND POSSIBLY ON SATURDAY.

AN ELEVATED RISK OF RIP CURRENTS WILL PERSIST ALONG AREA BEACHES
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 29, 1:10 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
110 PM EDT MON APR 29 2013

GAZ162-163-291745-
CLINCH-ECHOLS-
110 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND EASTERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 145 PM EDT...

AT 111 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...MOVING NORTHEAST AT
30 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTIES THROUGH 145 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3105 8267 3095 8251 3083 8250 3071 8273
      3074 8282
TIME...MOT...LOC 1711Z 214DEG 26KT 3076 8276

ZIBURA
Special weather statement, Apr 29, 1:45 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT MON APR 29 2013

GAZ163-291830-
CLINCH-
145 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT...

AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...MOVING NORTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3104 8262 3095 8250 3082 8265 3085 8276
TIME...MOT...LOC 1745Z 219DEG 11KT 3088 8269

ZIBURA
Special weather statement, Apr 29, 2:07 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
207 PM EDT MON APR 29 2013

GAZ150-291845-
WARE-
207 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT...

AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF MANOR...MOVING
NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MANOR...NEEDHAM...EMERSON PARK...BOGGY BAY...BRAGANZA...
WAYCROSS...WARESBORO...PEBBLE HILL...HEBARDVILLE AND SUNNYSIDE
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3132 8241 3114 8223 3097 8250 3103 8259
      3112 8264
TIME...MOT...LOC 1807Z 209DEG 22KT 3107 8256

ZIBURA
Special weather statement, Apr 29, 2:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT MON APR 29 2013

GAZ135-136-151-291915-
APPLING-PIERCE-WAYNE-
225 PM EDT MON APR 29 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WAYNE...NORTHEASTERN PIERCE AND SOUTHEASTERN APPLING COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 315 PM EDT...

AT 226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 13 MILES SOUTHWEST OF ODUM...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ODUM...JESUP AND DOCTORTOWN THROUGH 315 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8199 3157 8172 3146 8214 3154 8221
TIME...MOT...LOC 1826Z 228DEG 14KT 3151 8213

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:13 PM EDTSpecial Weather StatementJAXBacon, Jeff Davis47 min
Apr 29, 1:10 PM EDTSpecial Weather StatementJAXClinch35 min
Apr 29, 1:45 PM EDTSpecial Weather StatementJAXClinch45 min
Apr 29, 2:07 PM EDTSpecial Weather StatementJAXWare38 min
Apr 29, 2:25 PM EDTSpecial Weather StatementJAXWayne50 min
Apr 29, 2:58 PM EDTSpecial Weather StatementJAXWayne32 min
Apr 29, 3:29 PM EDTSpecial Weather StatementJAXEchols46 min
Apr 29, 3:34 PM EDTSpecial Weather StatementJAXWayne41 min
Apr 29, 3:40 PM EDTSpecial Weather StatementJAXGlynn50 min
Apr 29, 4:03 PM EDTSpecial Weather StatementJAXAppling, Bacon42 min
Apr 29, 4:18 PM EDTSpecial Weather StatementJAXAppling27 min
Apr 29, 4:36 PM EDTSpecial Weather StatementJAXCharlton39 min
Apr 29, 4:53 PM EDTSpecial Weather StatementJAXAppling52 min
Apr 29, 5:13 PM EDTSpecial Weather StatementJAXCharlton47 min
Apr 29, 5:19 PM EDTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis41 min
Apr 29, 5:24 PM EDTSpecial Weather StatementJAXCamden36 min
Apr 29, 5:28 PM EDTSevere Thunderstorm WarningJAXCamden47 min
Apr 29, 6:10 PM EDTSpecial Weather StatementJAXGlynn50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.